# SDR AALA201509099004

- Difficulty date: September 8, 2015
- Submitted: September 13, 2015
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 49,798 hours, 18,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2267
- Condition: Failed
- Location: Cabin
- Part time: 48,856 hours, 18,285 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 12WL WOULD NOT TEST.  R & R EPSU 12WL.  CHECKED OK IAW AMM 31-51-38.
